# SDR 96ZZZX5461

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10470
- Engine: Rroyce DART5327R
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Drive Shaft
- Part number: GD202
- Condition: Sheared
- Location: Right Gearbox
- Component: Rotol
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

GRR - ON DEPARTING REACHING 5,000 FEET ALTITUDE, THE RIGHT GEARBOX OIL PRESSURE LIGHT, ALTERNATOR LIGHT, GENERATOR FAIL LIGHT CAME ON AT THE SAME TIME.  THE FLIGHT CREW DID A PRECAUTIONARY ENGINE SHUT DOWN AND RETURNED TO GRR.  THE AIRCRAFT LANDED WITHOUT ANY OTHER PROBLEMS.  AFTER CHECKING THE MECHANIC, FOUND A SHEARED GEARBOX DRIVE SHAFT.
